Canonical forms for separability structures with less than five Killing tensors
Annales de l'I.H.P. Physique théorique, Volume 34 (1981) no. 1, p. 45-64
@article{AIHPA_1981__34_1_45_0,
     author = {Benenti, Sergio and Francaviglia, Mauro},
     title = {Canonical forms for separability structures with less than five Killing tensors},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {1},
     year = {1981},
     pages = {45-64},
     zbl = {0454.53030},
     mrnumber = {605356},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1981__34_1_45_0}
}
Benenti, Sergio; Francaviglia, Mauro. Canonical forms for separability structures with less than five Killing tensors. Annales de l'I.H.P. Physique théorique, Volume 34 (1981) no. 1, pp. 45-64. http://www.numdam.org/item/AIHPA_1981__34_1_45_0/

[1] S. Benenti, Rend. Sem. Mat. Univ. Pol. Torino, t. 34, 1975-1976, p. 431-463. | MR 474131 | Zbl 0346.53008

[2] S. Benenti, C. R. A. S., Paris, t. 283 A, 1976, p. 215-218 ; Rep. Math. Phys., t. 12, 1977, p. 311-316. | MR 433506 | Zbl 0349.53014

[3] S. Benenti, C. R. A. S., Paris, t. 289 A, 1979, p. 795-798. | MR 558800 | Zbl 0431.53020

[4] S. Benenti, Separability structures in Riemannian manifolds, in: Proceed. Conf. Diff. Geom. Methods in Math. Phys., Salamanca, 1979, P. Garcia and A. Perez-Randon Eds. (Lect. Notes in Math; Springer, forthcoming).

[5] S. Benenti, M. Francaviglia, Ann. Inst. H. Poincaré, t. 30, 1979, p. 143-157. | Numdam | MR 535370 | Zbl 0459.53019

[6] R. Kalnins, J.W. Miller, Killing tensors and nonorthogonal variable separation for Hamilton-Jacobi equations, preprint, 1980.

[7] T. Levi-Civita, Math. Ann., t. 59, 1904, p. 383-397. | JFM 35.0362.02 | MR 1511275

[8] S. Benenti, M. Francaviglia, GRG Journal, t. 10, 1979, p. 79-92. | Zbl 0438.53023

[9] B. Carter, Comm. Math. Phys., t. 10, 1968, p. 280-310. | MR 239841 | Zbl 0162.59302

[10] C. Boyer, R. Kalnins, J.W. Miller, Comm. Math. Phys., t. 59, 1978, p. 285- 302. | MR 488109 | Zbl 0377.53009

[11] S. Benenti, M. Francaviglia, The theory of separability of the Hamilton-Jacobi equation and its applications to General Relativity, Ch. 13, in: General Relativity and Gravitation, vol. I, A. Held Ed. (Plenum Press, New York, 1980). | MR 583725

[12] M. Francaviglia, Separability of Einstein space-times: the state of the art, in: Procceeding 2nd Marcell Grossmann Meeting, Trieste 1979, R. Ruffini Ed. (forthcoming). | MR 678953

[13] M. Francaviglia, On the canonical forms of all separable metrics (in preparation).

[14] C. Boyer, Separation of variables in Einstein spaces II. No ignorable coordinates, preprint n. 217, Inst. de Invest. en Mat. Aplicadas y en Sistemas, Univ. of Mexico City, 1979 ; forthcoming in GRG Journal. | MR 601482 | Zbl 0467.53018